Interior Optima and the Inada Conditions
We present a new proof of the interiority of the policy function based on the Inada conditions. It is based on supporting properties of concave functions.
|Date of creation:||Apr 2007|
|Contact details of provider:|| Postal: Krannert Building, West Lafayette, IN 47907|
Web page: http://www.krannert.purdue.edu/programs/phd
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Majumdar, Mukul & Zilcha, Itzhak, 1987. "Optimal growth in a stochastic environment: Some sensitivity and turnpike results," Journal of Economic Theory, Elsevier, vol. 43(1), pages 116-133, October.
When requesting a correction, please mention this item's handle: RePEc:pur:prukra:1198. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Krannert PHD)
If references are entirely missing, you can add them using this form.